# SDR 2004F00201

- Difficulty date: April 29, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N140WE
- Make and model: Doug DC-10-40F
- Aircraft serial: 46920
- System (JASC): 2740 · Stabilizer Control System
- Part: Pin
- Part number: AJH73781
- Condition: Sheared
- Location: Hs Drive Unit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

HORIZONTAL STABILIZER JAMMED AT APPROXIMATELY 1.5 ANU DURING CRUISE.  ABNORMAL PROCEDURES COMPLIED WITH FOR LANDING.  LANDING AT DESTINATION UNEVENTFL.  FOUND SHEAR PIN SHEARED ON HORIZ STAB DRIVE UNIT.  REPLACED HORIZ STAB CHAIN DRIVE UNIT, OPERATIONAL CHECKS NORMAL IAW AMM 27-44-05.  AIRCRAFT RETURNED TO REVENUE SERVICE.  (M)
